# SDR GTIA9900044

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - AFT HALF OF EMERGENCY FLOOR TRACK LIGHTS ARE INOPERATIVE.  RESECURED PLUG AND SOLDERED BROKEN LIGHTS.  OPERATION CHECKS GOOD.  (M)
